Alert archive / Indiana / Flash Flood Warnings in 2010

Flash Flood Warning 41, NWS Indianapolis, IN

June 26, 2010Sullivan County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 26, 2010, 8:09 PM EDT for Sullivan County, Indiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2010, 8:09 PM EDT (00:09 UTC)
Expired
Jun 26, 2010, 10:38 PM EDT
In force
2 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

County Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2943 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2943 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1197 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WGUS53 KIND 270009
FFWIND
INC153-270300-
/O.NEW.KIND.FF.W.0041.100627T0009Z-100627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT SAT JUN 26 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 1100 PM EDT/1000 PM CDT/

* AT 807 PM EDT/707 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
  THE WARNED AREA. RADAR ESTIMATES THAT OVER 2 INCHES OF RAIN HAS    
  FALLEN ACROSS THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SULLIVAN.

LAT...LON 3915 8725 3906 8725 3891 8726 3891 8754
      3892 8755 3893 8754 3896 8754 3898 8755
      3899 8759 3906 8759 3909 8763 3911 8764

$$

PUMA
1 follow-up statement
980 
WGUS73 KIND 270238
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1038 PM EDT SAT JUN 26 2010

INC153-270252-
/O.CAN.KIND.FF.W.0041.000000T0000Z-100627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN-
1038 PM EDT SAT JUN 26 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN SULLIVAN
COUNTY IS CANCELLED...

HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE 
WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE 
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO 
YOUR LOCAL LAW ENFORCEMENT AGENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.

&&

LAT...LON 3915 8725 3906 8725 3891 8726 3891 8754
      3892 8755 3893 8754 3896 8754 3898 8755
      3899 8759 3906 8759 3909 8763 3911 8764

$$

PUMA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 6:32 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 26, 6:32 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
632 PM EDT SAT JUN 26 2010

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH OVER INDIANA LATE TODAY THROUGH
EARLY SUNDAY...THEN A COLD FRONT WILL APPROACH THE REGION ON
SUNDAY...AND CROSS CENTRAL INDIANA ON MONDAY. HIGH PRESSURE WILL
BUILD BACK OVER THE REGION FOR TUESDAY THROUGH FRIDAY.

&&

.NEAR TERM /TONIGHT/...
FORECAST FOCUS TONIGHT IS TEMPS AND POPS.

AS OF 300 PM THIS AFTERNOON...PLENTY OF MOIST WARM AIR IS ADVECTING
INTO THE FORECAST AREA FORM THE S/SW AND HAS ALREADY MADE IT
INTO THE NORTHERN COUNTIES. APPEARS HEAT ADVISORY FOR THE SOUTHERN
COUNTIES IS MEETING CRITERIA AT THIS HOUR SO THIS HEADLINE WILL
REMAIN INTACT UNTIL 8 PM WHEN IT EXPIRES. DECENT CONVECTIVE
INHIBITION HAS PREVENTED ANY CONVECTION FROM FORMING THUS FAR THIS
AFTERNOON...BUT WILL LEAVE IN SLIGHT CHANCE POP FOR THE REST OF
THIS AFTERNOON AND EVENING IN CASE WE HAVE SOME ISOLATED
CONVECTION POP UP. ALSO CONTINUED THESE POPS OVERNIGHT AS STALLED
BOUNDARY OVER NORTHERN INDIANA BEGINS TO DRIFT SOUTHWARD AS A WEAK
COLD FRONT LATE. BLEND OF MOS GUIDANCE OVERNIGHT SEEM REASONABLE
FOR LOWS IN THE LOW 70S.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/...
FORECAST FOCUS IS ON PRECIP CHANCES SUNDAY EVENING THROUGH EARLY
MONDAY...WHICH MAY LEAD TO FLASH FLOODING ISSUES.

BY EARLY SUNDAY THE AFOREMENTIONED FRONTAL BOUNDARY REMAINS
STRADDLED ACROSS NORTHERN INDIANA. THERE IS A CHANCE CONVECTION
WILL BE INITIATED OFF THIS FEATURE BEFORE IT LIFTS NORTHWARD AS A
WARM FRONT LATE...SO HAVE LEFT IN 50-30 PERCENT POPS...HIGHEST
NORTHWARD...CLOSER TO THE BOUNDARY. HIGH TEMPS DURING THE AFTERNOON
ARE VERY TRICKY...AS THEY WILL BE VERY DEPENDENT ON THE EXACT
POSITION OF THIS BOUNDARY AND THE TIMING OF THE MAIN COLD FRONT LATE
IN THE EVENING...BUT ULTIMATELY DECIDED TO LEAN TOWARD BLEND OF THE
VERY COOL NAM AND /TOO/ WARM GFS WHICH YIELDS HIGHS UPPER 80S TO
AROUND 90.

THE REAL INTERESTING PART OF THE FORECAST COMES SUNDAY EVENING WITH
THE COLD FRONT KNOCKING ON OUR DOOR TO THE W/NW. CONSENSUS IS TO
LEAN TOWARD GEM/EURO/GFS SOLUTIONS AS THE NAM RESIDES ON THE MUCH
FASTER SIDE OF GUIDANCE AND HAS BEEN CONSIDERED AN OUTLIER FOR THE
PAST FEW MODEL RUNS.

FRONT SHOULD BE POISED TO ENTER THE STATE OF INDIANA EARLY SUN
EVENING AND THEN TAKES ITS TIME PUSHING SE ACROSS THE AREA THROUGH
THE OVERNIGHT HOURS AND EVEN INTO EARLY MONDAY MORNING. THE FRONT
SHOULD FINALLY DROP SOUTH OF THE STATE BY MONDAY AFTERNOON AFTER
WHICH IT WILL BRIEFLY STALL ACROSS KENTUCKY AND TENNESSEE. WHAT
CONCERNS ME IS THE SLOW MOVEMENT OF THE FRONT AND THE EXTREMELY HIGH
PRECIPITABLE WATERS OF AROUND 2.25 INCHES...WHICH IS DOUBLE THAN
NORMAL FOR THIS TIME OF YEAR. CENTRAL INDIANA CANNOT TAKE MUCH MORE
RAIN...AND EVEN IF WE ONLY RECEIVE 1 INCH OF PRECIP ON AVERAGE
/WHICH THE MODELS ARE INDICATING/ ACROSS THE AREA...THIS MIGHT BE
ENOUGH TO CAUSE CONCERNS WITH THE MAJORITY OF OUR RIVERS AT OR ABOVE
FLOOD STAGE AND MANY SMALLER STREAMS AND CREEKS FILLED TO THEIR
BANKS. THEREFORE...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THE
ENTIRE FORECAST AREA. IT/S STILL VERY DIFFICULT TO PREDICT WHAT PART
OF THE AREA WILL GET THE HEAVIEST RAIN AND IF LATER GUIDANCE SHOWS
THAT ONE PART OF THE CWA OR ANOTHER LOOKS BETTER...THE WATCH CAN BE
ADJUSTED.

HIGH PRESSURE WILL THEN BEGIN TO BUILD BACK OVER THE REGION MONDAY
NIGHT WHERE IT WILL REMAIN IN CONTROL OVER MUCH OF THE REGION
THROUGH AT LEAST THE END OF THE WORK WEEK.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ENSEMBLE DATA ARE IN GOOD AGREEMENT IN DEVELOPING AN UPPER TROUGH
OVER THE EASTERN PARTS OF THE COUNTRY BY THE MIDDLE OF NEXT WEEK
AND SHIFTING THAT TROUGH SLOWLY EAST TO A POSITION NEAR OR JUST
OFF THE EAST COAST BY THE END OF NEXT WEEK. THIS WILL EVENTUALLY
BRING THE UPPER RIDGE BACK INTO THE MIDWEST. THIS PATTERN SHOULD
KEEP MOST OF THE INSTABILITY/DEEP MOISTURE WELL TO THE SOUTH...SO
WILL CONTINUE WITH A DRY FORECAST THROUGH THE EXTENDED WITH A SLOW
WARMING TREND.

SOME OF THE ENSEMBLE MEMBERS ARE BEGINNING TO DEVELOP A CLOSED
UPPER LOW IN THE SOUTHERN PLAINS OR OZARK REGION BY THE END OF NEXT
WEEK...WITH A COUPLE OF MEMBERS BRINGING MEASURABLE PRECIPITATION TO
THE LOCAL AREA BY NEXT SATURDAY. NOT ENOUGH TO CHANGE THE DRY
FORECAST...BUT SOMETHING TO KEEP AN EYE ON OVER THE NEXT COUPLE OF
DAYS.

&&

.AVIATION /270000Z TAF ISSUANCE/...

CAN/T RULE OUT SOME ISOLATED CONVECTION THROUGH 02-03Z THIS
EVENING...BUT COVERAGE SHOULD BE TOO LOW TO MENTION IN THE TAFS.
FOCUS THEN TURNS TO POTENTIAL FOR FOG OVERNIGHT. ALL SITES BUT IND
WILL HAVE TEMPERATURES NEAR THE AFTERNOON DEWPOINT BY 09Z SETTING
THE STAGE FOR SOME MVFR FOG. ANY FOG WILL BURN OFF BY 13Z.

TSRA WILL DEVELOP SUNDAY AFTERNOON AHEAD OF AN APPROACHING COLD
FRONT. COVERAGE AND TIMING STILL UNCERTAIN...SO HAVE JUST WENT WITH
CB IN TAFS FOR NOW. OUTSIDE OF TSRA...VFR WILL BE THE RULE SUNDAY.

&&

.HYDROLOGY...
THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL ARE EXPECTED SUNDAY
EVENING THROUGH MONDAY MORNING AS A COLD FRONT PUSHES SLOWLY THROUGH
THE FORECAST AREA. WITH PRECIPITABLE WATER VALUES RANGING FROM
AROUND 150 TO 180 PERCENT OF NORMAL...A DEEP WARM CLOUD DEPTH WITH
FREEZING LEVELS AOA 15KFT AND ALREADY SATURATED GROUND THROUGHOUT
CENTRAL INDIANA...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE
FORECAST AREA STARTING SUNDAY EVENING THROUGH MONDAY MORNING. RUNOFF
FROM ANY ADDITIONAL RAINFALL WILL ALSO PRODUCE RENEWED RISES ON AREA
LAKES AND STREAMS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ051>053-060>063-
067>072.

&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....JAS
AVIATION...50
HYDROLOGY...MRD
Hazardous weather outlook, Jun 26, 5:21 AM EDT, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
521 AM EDT SAT JUN 26 2010

INZ021-028>031-035>049-054>057-064-065-270930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
BARTHOLOMEW-DECATUR-
521 AM EDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHERN
PORTIONS OF CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE WEATHER ACROSS PORTIONS OF CENTRAL INDIANA
MAINLY NORTH OF INTERSTATE 70.

HEAT INDICES WILL APPROACH THE MID 90S IN SOME LOCATIONS THIS
AFTERNOON.

FLOODING WILL CONTINUE ALONG AREA RIVERS. REFER TO THE
LATEST HYDROLOGIC STATEMENTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY. SOME OF
THESE STORMS COULD BE SEVERE. IN ADDITION...HEAVY RAIN WILL BE
POSSIBLE...WHICH MAY CAUSE LOCALIZED FLASH FLOODING.

HEAT INDICES WILL ONCE AGAIN APPROACH THE MID 90S ON SUNDAY
AFTERNOON.

FLOODING WILL CONTINUE FOR SEVERAL DAYS ALONG AREA
RIVERS. REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED AT TIMES OVER THE WEEKEND.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>053-060>063-067>072-270930-
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
521 AM EDT SAT JUN 26 2010

...HEAT ADVISORY IN EFFECT FROM 2 PM EDT TO 8 PM EDT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST AND SOUTH CENTRAL
INDIANA.

.DAY ONE...TODAY AND TONIGHT.

A HEAT ADVISORY IS IN EFFECT FOR SOUTHWEST AND SOUTH CENTRAL
PORTIONS OF CENTRAL INDIANA THIS AFTERNOON. HEAT INDICES
APPROACHING OR EXCEEDING 100 DEGREES WILL BE POSSIBLE.

THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. ISOLATED SEVERE
STORMS WILL BE POSSIBLE. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

FLOODING WILL CONTINUE ALONG AREA RIVERS. REFER TO THE LATEST
HYDROLOGIC STATEMENTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY. SOME OF
THESE STORMS COULD BE SEVERE. IN ADDITION...HEAVY RAIN WILL BE
POSSIBLE...WHICH MAY CAUSE LOCALIZED FLASH FLOODING.

HEAT INDICES WILL ONCE AGAIN APPROACH THE MID TO UPPER 90S ON
SUNDAY AFTERNOON.

FLOODING WILL CONTINUE FOR SEVERAL DAYS ALONG AREA RIVERS. REFER
TO THE LATEST HYDROLOGIC STATEMENTS FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED AT TIMES OVER THE WEEKEND.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Special weather statement, Jun 26, 7:33 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
733 PM EDT SAT JUN 26 2010

INZ060-270000-
SULLIVAN-
733 PM EDT SAT JUN 26 2010

...STRONG THUNDERSTORM ADVISORY FOR SULLIVAN COUNTY UNTIL 800 PM
EDT...

AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF SULLIVAN...MOVING NORTHEAST
AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
PAXTON AROUND 755 PM EDT...
SULLIVAN AROUND 800 PM EDT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3910 8757 3921 8739 3905 8725 3891 8749
      3906 8759 3907 8760
TIME...MOT...LOC 2333Z 234DEG 8KT 3902 8745

50
Special weather statement, Jun 26, 7:39 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT SAT JUN 26 2010

INZ072-270015-
JENNINGS-
739 PM EDT SAT JUN 26 2010

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN JENNINGS COUNTY UNTIL
815 PM EDT...

AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF SEYMOUR...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
PARIS CROSSING AROUND 800 PM EDT...
VERNON AROUND 805 PM EDT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3883 8580 3901 8580 3899 8545 3888 8557
      3888 8558 3887 8558 3885 8560 3885 8562
      3883 8563 3882 8569
TIME...MOT...LOC 2340Z 277DEG 14KT 3892 8574

50
Special weather statement, Jun 26, 8:05 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
805 PM EDT SAT JUN 26 2010

INZ060-061-270030-
GREENE-SULLIVAN-
805 PM EDT SAT JUN 26 2010

...STRONG THUNDERSTORM ADVISORY FOR WESTERN GREENE AND SOUTHERN
SULLIVAN COUNTIES UNTIL 830 PM EDT/730 PM CDT/...

AT 759 PM EDT/659 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
WEST OF LINTON TO PALESTINE...AND MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
VICKSBURG AROUND 815 PM EDT...
PAXTON...LINTON...CARLISLE AND PLEASANTVILLE AROUND 830 PM EDT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3910 8700 3896 8717 3892 8753 3896 8754
      3898 8755 3898 8758 3899 8759 3906 8759
      3908 8761
TIME...MOT...LOC 0004Z 267DEG 13KT 3906 8724 3900 8761

50

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:05 PM EDTSpecial Weather StatementINDSullivan25 min
Jun 27, 4:06 AM EDTHeat AdvisoryINDBartholomew, Brown, Clay, Daviess, Greene, Jackson and 8 more15 hr
Jun 27, 1:10 PM EDTSpecial Weather StatementINDHamilton35 min
Jun 27, 7:09 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam36 min
Jun 27, 7:55 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan, Shelby50 min
Jun 27, 7:59 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan46 min

Nearby

Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.